ROY K. H. WONG, M.D.; JAMES W. KIKENDALL, M.D.; ABRAHAM H. DACHMAN, M.D.
WONG RKH, KIKENDALL JW, DACHMAN AH. Quinaglute-lnduced Esophagitis Mimicking an Esophageal Mass. Ann Intern Med. 1986;105:62-63. doi: 10.7326/0003-4819-105-1-62
Download citation file:
Published: Ann Intern Med. 1986;105(1):62-63.
In a recent review on pill-induced esophagitis, Kikendall and associates (1) emphasize that although more than 230 cases have been reported, the condition remains underdiagnosed. We describe the case of a patient with debilitating esophagitis induced by Quinaglute Dura-Tabs (quinidine gluconate; Berlex Laboratories, Cedar Knolls, New Jersey) that remained undiagnosed for 8 months despite several subspecialty consultations and multiple procedures.
A 76-year-old white man was admitted to Walter Reed Army Medical Center with a history of progressive dysphagia. Eight months earlier, he had noted a sore throat on swallowing with gradual but progressive solid-food dysphagia. At another medical center, a
Learn more about subscription options.
Register Now for a free account.
Esophageal Disorders, Gastroenterology/Hepatology, Gastrointestinal Cancer, Hematology/Oncology.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only